# SDR TWAA9904004

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84355
- Make and model: Boeing 727231
- Aircraft serial: 21987
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FORWARD ENTRY DOOR LOWER FUSELAGE HINGE CUTOUT CRACKED AT THE FWD END.  INSTALLED A DOUBLER PER SRM 53-10-219, PAGE 210.
